# SDR SIMA20210527002

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,350 hours, 41,694 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Loose
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL SHYMMY ON BOTH HIGH AND LOW SPEED ROLLOUT.-C/A-FOUND TORQUE LINK TO BE LOOSE. TIGHTEN AND RESECURED TORQUE LINK CASTLATED NUT IAW AMM 32-20-10. TAXI CHECK GOOD.
